MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 01/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left knee revision due to pain, decreased range of motion, adhesions, and tibial tray loosening at the cement to implant interface.All components were revised.Two depuy cement products were used during the primary operation.Doi: (b)(6) 2014 dor: (b)(6) 2016 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10: concomitant med products, e1: facility name.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR RP INSRT SZ 8 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9337381
Report Number1818910-2019-116738
Device Sequence Number1873538
Product Code NJL
UDI-Device Identifier10603295048114
UDI-Public10603295048114
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number1516-30-806
Device Catalogue Number151630806
Device Lot Number3486810
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/17/2019
04/22/2021
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/20/2019
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 8 CEM.; ATTUNE MEDIAL DOME PAT 41MM.; ATTUNE RP TIB BASE SZ 7 CEM.; SMARTSET MV 40G - EO.; SMARTSET MV 40G - EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR